hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.43.1.15

Čech-complete maps

Yun-Feng Bai ; Department of Mathematics, Shimane University
Takuo Miwa ; Department of Mathematics, Shimane University

Fulltext: english, pdf (147 KB) pages 219-229 downloads: 216* cite
APA 6th Edition
Bai, Y. & Miwa, T. (2008). Čech-complete maps. Glasnik matematički, 43 (1), 219-229. https://doi.org/10.3336/gm.43.1.15
MLA 8th Edition
Bai, Yun-Feng and Takuo Miwa. "Čech-complete maps." Glasnik matematički, vol. 43, no. 1, 2008, pp. 219-229. https://doi.org/10.3336/gm.43.1.15. Accessed 5 Dec. 2021.
Chicago 17th Edition
Bai, Yun-Feng and Takuo Miwa. "Čech-complete maps." Glasnik matematički 43, no. 1 (2008): 219-229. https://doi.org/10.3336/gm.43.1.15
Harvard
Bai, Y., and Miwa, T. (2008). 'Čech-complete maps', Glasnik matematički, 43(1), pp. 219-229. https://doi.org/10.3336/gm.43.1.15
Vancouver
Bai Y, Miwa T. Čech-complete maps. Glasnik matematički [Internet]. 2008 [cited 2021 December 05];43(1):219-229. https://doi.org/10.3336/gm.43.1.15
IEEE
Y. Bai and T. Miwa, "Čech-complete maps", Glasnik matematički, vol.43, no. 1, pp. 219-229, 2008. [Online]. https://doi.org/10.3336/gm.43.1.15

Abstracts
We introduce a new notion of "Čech-complete map", and investigate some its basic properties, invariance under perfect maps, characterizations by compactifications of Čech-complete maps and relationships between (locally) compact map, Čech-complete map and k-map.

Keywords
Fibrewise topology; Čech-complete map; compact map; k-map; compactification of map; T2-compactifiable map

Hrčak ID: 23542

URI
https://hrcak.srce.hr/23542

Visits: 413 *